# SDR SWAA2022120176478

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 36,716 hours, 22,514 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258030
- Part serial: BN307934
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER LEVEL OFF, AT CRUISE,  RECEIVED  A ZERO OIL PRESSURE INDICATION ON THE NR 1 ENGINE.  RETURNED TO DEN,  ALL OTHER ENGINE INDICATIONS WERE NORMAL EEC 1 FAULT CODE 79-11091 PRESENT ON FLIGHT LEG 0 & 1.    REMOVED AND REPLACED J7 AND J8 FAN WIRING HARNESS` IAW AMM 73-21-06.  R & R THE NR 1 ENG OIL PRESSURE SENSOR IAW MM 79-32-01. THROUGH PARA H.  COMPLETED THE INSTALLATION OF THE NR 1 ENG OIL PRESSURE SENSOR IAW AMM 79-32-01. COMPLETED IDLE LEAK CHECK & TAKE OFF POWER ASSURANCE TEST IAW EA 22-179-03514. LEAK CHECKED AND OPS TESTED GOOD.
